Local instability of fibrous composites
Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 806-809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_4_a8,
author = {A. N. Guz},
title = {Local instability of fibrous composites},
journal = {Doklady Akademii Nauk},
pages = {806--809},
year = {1990},
volume = {314},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a8/}
}
A. N. Guz. Local instability of fibrous composites. Doklady Akademii Nauk, Tome 314 (1990) no. 4, pp. 806-809. http://geodesic.mathdoc.fr/item/DAN_1990_314_4_a8/